# SDR A6WA2016080144151

- Difficulty date: July 26, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 31,329 hours, 30,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R317071
- Condition: Cracked
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER PANEL IS CRACKED AT 4TH STEP
